Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 1, Pages 143–154 (Mi mz8128)  

Nonclassical estimates of the error of approximation in the central limit theorem

V. I. Rotar'

Central Mathematical Economics Institute, Academy of Sciences of the USSR,

Abstract: A series of new estimates for the speed of convergence in the central limit theorem is obtained. All the estimates are nonclassical in the sense that their right-hand sides take into account the possible nearness of the distributions of the summands to the normal distribution.

Full text: PDF file (663 kB)

English version:
Mathematical Notes, 1978, 23:1, 77–83

Bibliographic databases:

UDC: 519
Received: 31.01.1977

Citation: V. I. Rotar', “Nonclassical estimates of the error of approximation in the central limit theorem”, Mat. Zametki, 23:1 (1978), 143–154; Math. Notes, 23:1 (1978), 77–83

Citation in format AMSBIB
\Bibitem{Rot78}
\by V.~I.~Rotar'
\paper Nonclassical estimates of the error of approximation in the central limit theorem
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 1
\pages 143--154
\mathnet{http://mi.mathnet.ru/mz8128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517502}
\zmath{https://zbmath.org/?q=an:0404.60034|0386.60025}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 1
\pages 77--83
\crossref{https://doi.org/10.1007/BF01104892}


Linking options:
  • http://mi.mathnet.ru/eng/mz8128
  • http://mi.mathnet.ru/eng/mz/v23/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021